Some remarks on the arithmetic Hodge index conjecture
Compositio Mathematica, Volume 99 (1995) no. 2, pp. 109-128.
@article{CM_1995__99_2_109_0,
     author = {K\"unnemann, Klaus},
     title = {Some remarks on the arithmetic {Hodge} index conjecture},
     journal = {Compositio Mathematica},
     pages = {109--128},
     publisher = {Kluwer Academic Publishers},
     volume = {99},
     number = {2},
     year = {1995},
     zbl = {0845.14006},
     mrnumber = {1351832},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__99_2_109_0/}
}
TY  - JOUR
AU  - Künnemann, Klaus
TI  - Some remarks on the arithmetic Hodge index conjecture
JO  - Compositio Mathematica
PY  - 1995
DA  - 1995///
SP  - 109
EP  - 128
VL  - 99
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1995__99_2_109_0/
UR  - https://zbmath.org/?q=an%3A0845.14006
UR  - https://www.ams.org/mathscinet-getitem?mr=1351832
LA  - en
ID  - CM_1995__99_2_109_0
ER  - 
%0 Journal Article
%A Künnemann, Klaus
%T Some remarks on the arithmetic Hodge index conjecture
%J Compositio Mathematica
%D 1995
%P 109-128
%V 99
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1995__99_2_109_0
Künnemann, Klaus. Some remarks on the arithmetic Hodge index conjecture. Compositio Mathematica, Volume 99 (1995) no. 2, pp. 109-128. http://www.numdam.org/item/CM_1995__99_2_109_0/

1 Bachmat, E.: A Fourier transform construction for Arakelov Chow groups of arithmetic abelian schemes. Duke Math. J., Int. Math. Res. Notices, No. 7, (1993), 227-232. | MR | Zbl

2 Beilinson, A.A.: Higher regulators and values of L-functions. J. Soviet Math. 30 (1985), 2036-2070. | Zbl

3 Bost, J-B., Gillet, H., Soulé C.: Heights of projective varieties and positive Green currents. Journal of the AMS 7 (1994), 903-1027. | MR | Zbl

4 Deninger, C., Murre, J.: Motivic decomposition of abelian schemes and the Fourier transform. J. reine angew. Math. 422 (1991), 201-219. | MR | Zbl

5 Fulton, W.: Intersection theory. Springer: Berlin-Heidelberg-New York 1984. | MR | Zbl

6 Gillet, H., Soulé C.: Arithmetic intersection theory. Publ. Math. I.H.E.S. 72 (1990), 94-174. | Numdam | MR | Zbl

7 Gillet, H., Soulé C.: Arithmetic analogs of the standard conjectures. In: U. Jannsen, S. L. Kleiman, J-P. Serre: Proceedings of the conference on motives, Seattle 1991, Proceedings of Symposia in Pure Mathematics 55 I (1994), 129-140. | MR | Zbl

8 Gillet, H., Soulé C.: Characteristic classes for algebraic vector bundles with hermitian metrics I, II. Annals of Math. 131 (1990), 163-238. | MR | Zbl

9 Künnemann, K.: A Lefschetz decomposition for Chow motives of abelian schemes. Invent. math. 113 (1993), 85-102. | MR | Zbl

10 Künnemann, K.: Arakelov Chow groups of abelian schemes, arithmetic Fourier transform and analogues of the standard conjectures of Lefschetz type. Math. Ann. 300 (1994), 365-392. | MR | Zbl

11 Moriwaki, A.: Hodge index theorem for arithmetic cycles of codimension one. Alg. geom. e-prints, March, 94. | Zbl

12 Wells, R.O., Jr.: Differential analysis on complex manifolds. Grad. texts in math. 65, Springer: Berlin-Heidelberg-New York, 1980. | MR | Zbl